Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 27368, 10 pages
http://dx.doi.org/10.1155/2007/27368
Research Article

Periodic Solutions of Evolution m-Laplacian Equations with a Nonlinear Convection Term

1College of Mathematics and Physics, Nanjing University of Information Science and Technology, Nanjing 210044, China
2Department of Mathematics, Southeast University, Nanjing 210096, China

Received 24 April 2006; Revised 23 October 2006; Accepted 29 November 2006

Academic Editor: Vladimir Mityushev

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Wenjun Liu, Mingxin Wang, and Bin Wu, “Extinction and decay estimates of solutions for a class of porous medium equations,” Journal of Inequalities and Applications, vol. 2007, 2007. View at Publisher · View at Google Scholar
  • Wenjun Liu, and Bin Wu, “ A note on extinction for fast diffusive p ‐Laplacian with sources ,” Mathematical Methods in the Applied Sciences, vol. 31, no. 12, pp. 1383–1386, 2008. View at Publisher · View at Google Scholar
  • Wenjun Liu, and Mingxin Wang, “Blow-up of the Solution for a p-Laplacian Equation with Positive Initial Energy,” Acta Applicandae Mathematicae, vol. 103, no. 2, pp. 141–146, 2008. View at Publisher · View at Google Scholar
  • Díaz, and Badii, “On the time periodic free boundary associated to some nonlinear parabolic equations,” Boundary Value Problems, vol. 2010, 2010. View at Publisher · View at Google Scholar
  • Zhiyuan Zong, Yunsheng Kuang, and Zhilu Wu, “A new optimal MUD algorithm based on searching in the local space of sub-op timal MMSE solutions for DS-UWB communication systems,” Journal Of The Chinese Institute Of Engineers, vol. 35, no. 3, pp. 363–372, 2012. View at Publisher · View at Google Scholar